# SDR SWAA2021080593099

- Difficulty date: June 17, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CARGO PIT; SIDE WALL PANELS TO FLOOR PANELS #4 CAP SEAL STRIP; MULTIPLE AREAS OF CORROSION ON LOWER SIDE OF CAP; AREAS MARKED IN BLACK / REPLACED NEW AFT CARGO CAP STRIP P/N 453A2611-3 IAW IPC 25-52-10-04 ITEM 510 ATAH# WN6473
